# SDR SWAA2020041336244

- Difficulty date: April 3, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 59,303 hours, 33,667 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: (SKYLINE DTIP) PREVIOUS REPAIR LH LWR COMPOSITE BULKHEAD (VAPOR BARRIER); STA 663; UPPER ATTACH ANGLE CRACK REPAIRED / NO FURTHER EVALUATION IS NECESSARY PER EA 1-751-1142
